MathSciNet Relay Station
MathSciNet bibliographic data
MR2417983 (2009c:13057) 13H10 (13D45)
Cuong, Nguyen Tu; Truong, Hoang Le Asymptotic behavior of parameter ideals in generalized Cohen-Macaulay modules. J. Algebra 320 (2008), no. 1, 158–168.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement